MathSciNet Relay Station
MathSciNet bibliographic data
MR2770527 54H25 (47H10 65J15)
Cho, Yeol Je; Saadati, Reza; Wang, Shenghua Common fixed point theorems on generalized distance in ordered cone metric spaces. Comput. Math. Appl. 61 (2011), no. 4, 1254–1260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement